Preprint Article Version 1 This version is not peer-reviewed

Apostol Type (p, q)-Frobenius-Euler Polynomials and Numbers

Version 1 : Received: 14 December 2017 / Approved: 15 December 2017 / Online: 15 December 2017 (09:14:10 CET)

A peer-reviewed article of this Preprint also exists.

Duran, U.; Acikgoz, M. Apostol Type (p, q)-Frobenius-Euler Polynomials and Numbers. Kragujevac Journal of Mathematics 2018, 4, 555-567. Duran, U.; Acikgoz, M. Apostol Type (p, q)-Frobenius-Euler Polynomials and Numbers. Kragujevac Journal of Mathematics 2018, 4, 555-567.

Journal reference: Kragujevac Journal of Mathematics 2018, 42, 555-567
DOI: https://imi.pmf.kg.ac.rs/kjm/en/index.php?page=accepted-papers&start=66&end=77

Abstract

In the present paper, we introduce (p, q)-extension of Apostol type Frobenius-Euler polynomials and numbers and investigate some basic identities and properties for these polynomials and numbers, including addition theorems, difference equations, derivative properties, recurrence relations and so on. Then, we provide integral representations, explicit formulas and relations for these polynomials and numbers. Moreover, we discover (p, q)-extensions of Carlitz's result [L. Carlitz, Mat. Mag., 32 (1959), 247–260] and Srivastava and Pintér addition theorems in [H. M. Srivastava, A. Pinter, Appl. Math. Lett., 17 (2004), 375–380].

Subject Areas

(p, q)-calculus; Bernoulli polynomials; Euler polynomials; Genocchi polynomials; Frobenius-Euler polynomials; generating function; Cauchy product

Readers' Comments and Ratings (0)

Leave a public comment
Send a private comment to the author(s)
Rate this article
Views 0
Downloads 0
Comments 0
Metrics 0
Leave a public comment

×
Alerts
Notify me about updates to this article or when a peer-reviewed version is published.